# SDR SWIA202055857

- Difficulty date: December 18, 2020
- Submitted: February 4, 2021
- Operation: Air carrier
- Aircraft: N161PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15161
- Aircraft time: 31,056 hours, 21,309 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 22R FROM FS280.00 TO FS333.00 CORRODED    (C-CHECK) RO 2/1/2021   INSTALLED NEW STRINGER IN MAIN AVIONICS BAY AT STR 22R FROM FS280.00 TO FS333.00 REF CRJ-900-SRM 51-42-06-001-001-A01, AND BOMBARDIER DWG SH670-31630 REV NC . COMPLIED WITH 51-900-1002-SKY AND PRESSURE CHECK GOOD .  SEE CONTINUATION CARD FOR DETAILS
